Authors: Jovanović, Božidar 
Jovanović, Vladimir
Title: Heisenberg Model in Pseudo-Euclidean Spaces II
Journal: Regular and Chaotic Dynamics
Volume: 23
Issue: 4
First page: 418
Last page: 437
Issue Date: 1-Jul-2018
Rank: M21
ISSN: 1560-3547
DOI: 10.1134/S1560354718040044
Abstract: 
In the review we describe a relation between the Heisenberg spin chain model on pseudospheres and light-like cones in pseudo-Euclidean spaces and virtual billiards. A geometrical interpretation of the integrals associated to a family of confocal quadrics is given, analogous to Moser’s geometrical interpretation of the integrals of the Neumann system on the sphere.
Keywords: 37J35 | 37J55 | 70H06 | 70H45 | billiards | contact integrability | discrete systems with constraints | Neumann and Heisenberg systems
Publisher: Springer Link
Project: Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems 

Show full item record

SCOPUSTM   
Citations

2
checked on Apr 17, 2024

Page view(s)

31
checked on Apr 16, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.